About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 250909, 13 pages
http://dx.doi.org/10.1155/2012/250909
Research Article

Empirical Likelihood Estimation for Population Pharmacokinetic Study Based on Generalized Linear Model

1Department of Mathematics, Southeast University, Nanjing 210096, China
2Department of Mathematics, China Pharmaceutical University, Nanjing 210009, China
3State Key Laboratory of Natural Medicines, China Pharmaceutical University, Nanjing 210009, China

Received 29 September 2012; Accepted 18 November 2012

Academic Editor: Li Weili

Copyright © 2012 Fang-rong Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. M. Laird and J. H. Ware, “Random-effects models for longitudinal data,” Biometrics, vol. 38, no. 4, pp. 963–974, 1982. View at Scopus
  2. L. B. Sheiner, B. Rosenberg, and V. V. Marathe, “Estimation of population characteristics of pharmacokinetic parameters from routine clinical data,” Journal of Pharmacokinetics and Biopharmaceutics, vol. 5, no. 5, pp. 445–479, 1977. View at Scopus
  3. R. Salway and J. Wakefield, “Gamma generalized linear models for pharmacokinetic data,” Biometrics, vol. 64, no. 2, pp. 620–626, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Wakefield, “Non-linear regression modeling,” in Methods and Models in Statistics, pp. 119–153, Imperial College Press, 2004.
  5. E. F. Vonesh, “Non-linear models for the analysis of longitudinal data,” Statistics in Medicine, vol. 11, no. 14-15, pp. 1929–1954, 1992. View at Scopus
  6. M. Davidian and D. Giltinan, “Nonlinear models for repeated measurement data,” Journal of the American Statistical Association, vol. 5, no. 13, pp. 1462–1463, 1995.
  7. C. E. McCulloch, “Maximum likelihood algorithms for generalized linear mixed models,” Journal of the American Statistical Association, vol. 92, no. 437, pp. 162–170, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Wakefield, A. F. M. Smith, A. R. Poon, and A. E. Gelfand, “Bayesian analysis of linear and non-linear population models by using the gibbs sampler,” Journal of the Royal Statistical Society, vol. 43, no. 1, pp. 201–221, 1994.
  9. A. B. Owen, “Empirical likelihood ratio confidence intervals for a single functional,” Biometrika, vol. 75, no. 2, pp. 237–249, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. B. Owen, Empirical Likelihood, Chapman & Hall, New York, NY, USA, 2001.
  11. J. Qin and J. Lawless, “Empirical likelihood and general estimating equations,” The Annals of Statistics, vol. 22, no. 1, pp. 300–325, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Qin and J. Lawless, “Estimating equations, empirical likelihood and constraints on parameters,” The Canadian Journal of Statistics, vol. 23, no. 2, pp. 145–159, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. Li, “Nonparametric likelihood ratio estimation of probabilities for truncated data,” Journal of the American Statistical Association, vol. 90, no. 431, pp. 997–1003, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. B. Y. Jing, “Two-sample empirical likelihood method,” Statistics & Probability Letters, vol. 24, no. 4, pp. 315–319, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. J. Wang, L. F. Qian, and R. J. Carroll, “Generalized empirical likelihood methods for analyzing longitudinal data,” Biometrika, vol. 97, no. 1, pp. 79–93, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. K. Y. Liang and S. L. Zeger, “Longitudinal data analysis using generalized linear models,” Biometrika, vol. 73, no. 1, pp. 13–22, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. N. Morris, “Natural exponential families with quadratic variance functions,” The Annals of Statistics, vol. 10, no. 1, pp. 65–80, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. A. Nelder and D. Pregibon, “An extended quasilikelihood function,” Biometrika, vol. 74, no. 2, pp. 221–232, 1987. View at Publisher · View at Google Scholar
  19. E. D. Kolaczyk, “Empirical likelihood for generalized linear models,” Statistica Sinica, vol. 4, no. 1, pp. 199–218, 1994. View at Zentralblatt MATH
  20. L. G. Xue and L. X. Zhu, “Empirical likelihood semiparametric regression analysis for longitudinal data,” Biometrika, vol. 94, no. 4, pp. 921–937, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W. H. Press, S. A. Teukolsky, W. T. Vetterling, and B. P. Flannery, Numerical Recipes in C, Cambridge University Press, New York, NY, USA, 2nd edition, 1992.
  22. R. A. Upton, J. F. Thiercelin, and T. W. Guentert, “Intraindividual variability in theophylline pharmacokinetics: statistical verification in 39 of 60 healthy young adults,” Journal of Pharmacokinetics and Biopharmaceutics, vol. 10, no. 2, pp. 123–134, 1982. View at Scopus
  23. F. R. Yan, Y. Huang, and T. Lu, “Bayesian inference for generalized linear mixed modeling based on the multivariate t distribution in population pharmacokinetic study,” Journal of Pharmacokinetics and Pharmacodynamics. In press.
  24. A. B. Owen, “Empirical likelihood confidence regions,” Annals of Statistics, vol. 19, no. 1, pp. 90–120, 1990.